RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Journal of Mathematical and Computer Applications:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Journal of Mathematical and Computer Applications, 2019, том 7, выпуск 2, страницы 62–78 (Mi ejmca103)  

On the solution of nonlinear generalized Caputo-Riesz fractional EFK and KS equations

S. Shamseldeen, A. El-Said, S. Madkour

Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura (35516), Egypt

Аннотация: This paper is concerned with a space-time fractional partial differential equation (FPDE) which gives a generalization of a class of fourth-order partial differential equation. In the newly proposed FPDE, the spatial derivative is in Riesz-Feller fractional derivative type and the derivative of time in Caputo sense. The studied equation represents the Swift-Hohenberg (SH), the extended Fisher Kolmogorov equations (EFK) and Kuramoto Sivashinsky (KS) equations in a generalized form. We describe the application of the optimal homotopy analysis method (OHAM) to obtain an approximate solution for the suggested fractional initial value problem. An averaged-squared residual error function is defined and used to determine an optimal convergence control parameter. Two different numerical examples are considered, the EFK equation and the KS equation, to justify the efficiency and the accuracy of the adopted approximation technique. The dependence of the solution on the order of the fractional derivative in space and time and model parameters is investigated via various graphs of the obtained optimal homotopy series.

Ключевые слова: Higher order fractional convection-reaction-diffusion equation, Riesz-Feller, Caputo, Optimal homotopy analysis method.

DOI: https://doi.org/10.32523/2306-6172-2019-7-2-62-78

Полный текст: PDF файл (10499 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 35K30, 35K57, 35R11
Язык публикации: английский

Образец цитирования: S. Shamseldeen, A. El-Said, S. Madkour, “On the solution of nonlinear generalized Caputo-Riesz fractional EFK and KS equations”, Eurasian Journal of Mathematical and Computer Applications, 7:2 (2019), 62–78

Цитирование в формате AMSBIB
\RBibitem{ShaEl-Mad19}
\by S.~Shamseldeen, A.~El-Said, S.~Madkour
\paper On the solution of nonlinear generalized Caputo-Riesz fractional EFK and KS equations
\jour Eurasian Journal of Mathematical and Computer Applications
\yr 2019
\vol 7
\issue 2
\pages 62--78
\mathnet{http://mi.mathnet.ru/ejmca103}
\crossref{https://doi.org/10.32523/2306-6172-2019-7-2-62-78}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470767100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067585476}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejmca103
  • http://mi.mathnet.ru/rus/ejmca/v7/i2/p62

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Просмотров:
    Эта страница:12
    Полный текст:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020